Alessandro Arlotto
Alessandro Arlotto
Dirección de correo verificada de duke.edu - Página principal
Título
Citado por
Citado por
Año
Optimal hiring and retention policies for heterogeneous workers who learn
A Arlotto, SE Chick, N Gans
Management Science 60 (1), 110-129, 2014
44*2014
Markov decision problems where means bound variances
A Arlotto, N Gans, JM Steele
Operations Research 62 (4), 864-875, 2014
202014
Hessian orders and multinormal distributions
A Arlotto, M Scarsini
Journal of Multivariate Analysis 100 (10), 2324-2330, 2009
172009
Optimal online selection of a monotone subsequence: a central limit theorem
A Arlotto, VV Nguyen, JM Steele
Stochastic Processes and their Applications 125 (9), 3596-3622, 2015
162015
Optimal employee retention when inferring unknown learning curves
A Arlotto, N Gans, S Chick
Proceedings of the 2010 winter simulation conference, 1178-1188, 2010
152010
Uniformly bounded regret in the multisecretary problem
A Arlotto, I Gurvich
Stochastic Systems 9 (3), 231-260, 2019
142019
Optimal sequential selection of a unimodal subsequence of a random sequence
A Arlotto, JM Steele
Combinatorics Probability and Computing 20 (6), 799 - 814, 2011
142011
Online selection of alternating subsequences from a random sample
A Arlotto, RW Chen, LA Shepp, JM Steele
Journal of applied probability 48 (4), 1114-1132, 2011
122011
A central limit theorem for temporally nonhomogenous Markov chains with applications to dynamic programming
A Arlotto, JM Steele
Mathematics of Operations Research 41 (4), 1448-1468, 2016
7*2016
Quickest online selection of an increasing subsequence of specified size
A Arlotto, E Mossel, JM Steele
Random Structures & Algorithms 49 (2), 235-252, 2016
72016
Optimal online selection of an alternating subsequence: A central limit theorem
A Arlotto, JM Steele
Advances in Applied Probability 46 (2), 536-559, 2014
72014
Strategic Open Routing in Service Networks
A Arlotto, AE Frazelle, Y Wei
Management Science, 2018
6*2018
An adaptive O (log n)‐optimal policy for the online selection of a monotone subsequence from a random sample
A Arlotto, Y Wei, X Xie
Random Structures & Algorithms 52 (1), 41-53, 2018
52018
Beardwood–Halton–Hammersley theorem for stationary ergodic sequences: a counterexample
A Arlotto, JM Steele
The Annals of Applied Probability 26 (4), 2141-2168, 2016
52016
Logarithmic regret in the dynamic and stochastic knapsack problem with equal rewards
A Arlotto, X Xie
arXiv preprint arXiv:1809.02016, 2018
32018
A Central Limit Theorem for Costs in Bulinskaya’s Inventory Management Problem When Deliveries Face Delays
A Arlotto, JM Steele
Methodology and Computing in Applied Probability 20 (3), 839-854, 2018
12018
Essays in problems of optimal sequential decisions
A Arlotto
2012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–17